| Model Number |
9583 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodgment occurred.Vascular access was obtained via the radial artery.The target lesion was located in a moderately tortuous and heavy calcified left circumflex artery.A 3.00x12mm promus premier drug-eluting stent was advanced for treatment.However, the stent came off the balloon and lodged in the arm which was then retrieved by snaring.The procedure was completed with a different stent.There were no patient complications reported and the patient was fine.